About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 978738, 7 pages
Research Article

New Generalization of -Best Simultaneous Approximation in Topological Vector Spaces

Department of Mathematics and Statistics, Jordan University of Science and Technology, Irbid 22110, Jordan

Received 20 January 2013; Revised 23 April 2013; Accepted 23 April 2013

Academic Editor: Naseer Shahzad

Copyright © 2013 Mahmoud Rawashdeh and Sarah Khalil. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. W. Breckner and B. Brosowski, “Ein Kriterium zur Charakterisierung von sonnen,” Mathematica, vol. 13, pp. 181–188, 1971. View at Zentralblatt MATH · View at MathSciNet
  2. T. D. Narang, “On f-best approximation in topological spaces,” Archivum Mathematicum, vol. 21, no. 4, pp. 229–233, 1985. View at MathSciNet
  3. T. D. Narang, “Approximation relative to an ultra function,” Archivum Mathematicum, vol. 22, no. 4, pp. 181–186, 1986. View at Zentralblatt MATH · View at MathSciNet
  4. P. Govindarajulu and D. V. Pai, “On properties of sets related to f-projections,” Journal of Mathematical Analysis and Applications, vol. 73, no. 2, pp. 457–465, 1980. View at Publisher · View at Google Scholar · View at MathSciNet
  5. D. V. Pai and P. Veermani, “Applications of fixed point theorems in optimization and best approximation,” in Nonlinear Analysis and Application, S. P. Singh and J. H. Barry, Eds., pp. 393–400, Marcel Dekker, New York, NY, USA, 1982.
  6. M. R. Haddadi and J. Hamzenejad, “Best approximation in TVS,” Caspian Journal of Mathematical Sciences, vol. 1, no. 2, pp. 75–70, 2012.
  7. S. V. R. Naidu, “On best simultaneous approximation,” Publications de l'Institut Mathématique, vol. 52(66), pp. 77–85, 1992. View at Zentralblatt MATH · View at MathSciNet
  8. F. B. Saidi, D. Hussein, and R. Khalil, “Best simultaneous approximation in Lp(I,E),” Journal of Approximation Theory, vol. 116, no. 2, pp. 369–379, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. M. Abrishami Moghaddam, “On f-best approximation in quotient topological vector spaces,” International Mathematical Forum, vol. 5, no. 9–12, pp. 587–595, 2010. View at MathSciNet